MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the 3dmax light (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1) and an additional emdr was submitted to represent the 3dmax light (device 3).Note, the manufacturing date (15-sep-2015) is considered to be a best estimate.Note, the date of event (02-mar-2026) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2016 - patient was diagnosed with recurrent left inguinal hernia and right inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax light (device 2 and 3).Per op notes, ¿an incision was made in the infraumbilical region towards the left side.An indirect hernia was identified and reduced.The omentum was stuck with a mass effect into the indirect space and started pulling on the hernia sac to reduce it.The colon was herniated through the internal ring and was incarcerated there and reduced the hernia and removed the colon from the internal ring and then reduced the hernia sac completely.No evidence of hernia was noted in direct space.A 3dmax light (device 2) was placed into the preperitoneal space and to cover the direct, indirect and femoral space and secured with a tacking device.A large right 3dmax light (device 3) was placed into the pre-abdominal cavity and secured with a tacking device.¿ attorney alleges hernia recurrence, pain and suffering.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24703326
Report Number1213643-2026-00390
Device Sequence Number18686162
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(17)200928(10)HUZI1301
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Catalogue Number0117311
Device Lot NumberHUZI1301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale